On strictly proper equilibria
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Maastricht University in its series Open Access publications from Maastricht University with number urn:nbn:nl:ui:27-3815.
Date of creation: 1996
Date of revision:
Publication status: Published in Journal of optimization theory and applications (1996) v.88, p.123-137
Contact details of provider:
Web page: http://www.maastrichtuniversity.nl/web/Home.htm
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Borm, P.E.M. & Jansen, M.J.M. & Potters, J.A.M. & Tijs, S.H., 1993. "On the structure of the set of perfect equilibria in bimatrix games," Open Access publications from Tilburg University urn:nbn:nl:ui:12-146641, Tilburg University.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (J.Odekerken).
If references are entirely missing, you can add them using this form.